# SDR HEEA088652

- Difficulty date: August 1, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N970AE
- Make and model: Aerosp AS355*
- Aircraft serial: 3235
- Aircraft time: 1,730 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550175400
- Part serial: 02077252
- Condition: Worn
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IGNITER WORN TO LIMITS. TO BE SENT TO VENDOR.
